- -

Distributional chaos for operators with full scrambled sets

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Distributional chaos for operators with full scrambled sets

Show simple item record

Files in this item

dc.contributor.author Martínez Jiménez, Félix es_ES
dc.contributor.author Oprocha, Piotr es_ES
dc.contributor.author Peris Manguillot, Alfredo es_ES
dc.date.accessioned 2014-10-27T10:32:26Z
dc.date.available 2014-10-27T10:32:26Z
dc.date.issued 2013-06
dc.identifier.issn 0025-5874
dc.identifier.uri http://hdl.handle.net/10251/43593
dc.description.abstract In this article we answer in the negative the question of whether hypercyclicity is sufficient for distributional chaos for a continuous linear operator (we even prove that the mixing property does not suffice). Moreover, we show that an extremal situation is possible: There are (hypercyclic and non-hypercyclic) operators such that the whole space consists, except zero, of distributionally irregular vectors. es_ES
dc.description.sponsorship The research of first and third author was supported by MEC and FEDER, project MTM2010-14909 and by GV, Project PROMETEO/2008/101. The research of second author was supported by the Marie Curie European Reintegration Grant of the European Commission under grant agreement no. PERG08-GA-2010-272297. The financial support of these institutions is hereby gratefully acknowledged. We also want to thank X. Barrachina for pointing out to us a gap in the proof of a previous version of Theorem 3.1. en_EN
dc.language Inglés es_ES
dc.publisher Springer Verlag (Germany) es_ES
dc.relation info:eu-repo/grantAgreement/MICINN//MTM2010-14909/ES/HIPERCICLICIDAD Y CAOS DE OPERADORES/ es_ES
dc.relation GV, Project PROMETEO/2008/101 es_ES
dc.relation Marie Curie European Reintegration Grant of the European Commission under grant agreement no. PERG08-GA-2010-272297 es_ES
dc.relation.ispartof Mathematische Zeitschrift es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Distributional chaos es_ES
dc.subject Hypercyclic operators es_ES
dc.subject Irregular vectors es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title Distributional chaos for operators with full scrambled sets es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.1007/s00209-012-1087-8
dc.relation.projectID info:eu-repo/grantAgreement/EC/FP7/272297/EU/Topological aspects of dynamical independence and chaos/ en_EN
dc.rights.accessRights Abierto es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Martínez Jiménez, F.; Oprocha, P.; Peris Manguillot, A. (2013). Distributional chaos for operators with full scrambled sets. Mathematische Zeitschrift. 274(1-2):603-612. https://doi.org/10.1007/s00209-012-1087-8 es_ES
dc.description.accrualMethod S es_ES
dc.relation.publisherversion http://dx.doi.org/10.1007/s00209-012-1087-8 es_ES
dc.description.upvformatpinicio 603 es_ES
dc.description.upvformatpfin 612 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 274 es_ES
dc.description.issue 1-2 es_ES
dc.relation.senia 245663
dc.identifier.eissn 1432-1823
dc.contributor.funder Ministerio de Ciencia e Innovación es_ES
dc.description.references Banks, J., Brooks, J., Cairns, G., Davis, G., Stacey, P.: On Devaney’s definition of chaos. Am. Math. Monthly 99(4), 332–334 (1992) es_ES
dc.description.references Barrachina, X., Peris, A.: Distributionally chaotic translation semigroups. J. Differ. Equ. Appl. 18, 751–761 (2012) es_ES
dc.description.references Beauzamy, B.: Introduction to Operator Theory and Invariant Subspaces. North-Holland, Amsterdam (1988) es_ES
dc.description.references Bermúdez, T., Bonilla, A., Martínez-Giménez, F., Peris, A.: Li–Yorke and distributionally chaotic operators. J. Math. Anal. Appl. 373, 83–93 (2011) es_ES
dc.description.references Bayart, F., Matheron, E.: Dynamics of linear operators, vol. 179. Cambridge University Press, London(2009). es_ES
dc.description.references Costakis, G., Sambarino, M.: Topologically mixing hypercyclic operators. Proc. Am. Math. Soc. 132, 385–389 (2004) es_ES
dc.description.references Devaney, R.L.: An introduction to chaotic dynamical systems, 2nd edn. Addison-Wesley Studies in Nonlinearity. Addison-Wesley Publishing Company Advanced Book Program. Redwood City (1989) es_ES
dc.description.references Feldman, N.: Hypercyclicity and supercyclicity for invertible bilateral weighted shifts. Proc. Am. Math. Soc. 131, 479–485 (2003) es_ES
dc.description.references Grosse-Erdmann, K.-G.: Hypercyclic and chaotic weighted shifts. Studia Math. 139(1), 47–68 (2000) es_ES
dc.description.references Grosse-Erdmann, K.-G., Peris Manguillot, A.: Linear Chaos. Universitext, Springer, London (2011) es_ES
dc.description.references Hou, B., Cui, P., Cao, Y.: Chaos for Cowen-Douglas operators. Proc. Am. Math. Soc 138, 929–936 (2010) es_ES
dc.description.references Hou, B., Tian, G., Shi, L.: Some dynamical properties for linear operators. Ill. J. Math. 53, 857–864 (2009) es_ES
dc.description.references Li, T.Y., Yorke, J.A.: Period three implies chaos. Am. Math. Monthly 82(10), 985–992 (1975) es_ES
dc.description.references Martínez-Giménez, F., Oprocha, P., Peris, A.: Distributional chaos for backward shifts. J. Math. Anal. Appl. 351, 607–615 (2009) es_ES
dc.description.references Müller, V., Peris, A.: A Problem of Beauzamy on Irregular Operators (2011). (Preprint) es_ES
dc.description.references Oprocha, P.: Distributional chaos revisited. Trans. Am. Math. Soc. 361, 4901–4925 (2009) es_ES
dc.description.references Oprocha, P.: A quantum harmonic oscillator and strong chaos. J. Phys. A 39(47), 14559–14565 (2006) es_ES
dc.description.references Schweizer, B., Smítal, J.: Measures of chaos and a spectral decomposition of dynamical systems on the interval. Trans. Am. Math. Soc. 344(2), 737–754 (1994) es_ES
dc.description.references Wu, X., Zhu, P.: The principal measure of a quantum harmonic oscillator. J. Phys. A 44(505101), 6 (2011) es_ES


This item appears in the following Collection(s)

Show simple item record